# SDR GAIA01025

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE NAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CORROSION FOUND ON SEAT TRACK INBOARD FLANGE AT BS 634, OUTBOARD FLANGE AT BS 697 TO BS 715.  REMOVED AND REPLACED SEAT TRACK FROM BS 690 TO BS 720B PER B727 PER B727 SRM 51-10-2, 53-10-2, 53-10-05 AND MM 51-20-151.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
